# SDR SWIA202266064

- Difficulty date: May 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE - STGR 23L CORRODED BTWN FS'S 581/597     (C-CHECK RO 7/8/2022)    REMOVED AND INSTALLED NEW STGR 23L SECTION BETWEEN FS581 AND FS603.5. REF. CRJ700 SRM 51-42-06-001-001-A01 AND DWG# SH670-33200 REV. G. AND REO 670-53-31-783 REV -- DATED 2022-05-31.  COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAK NOTED.
